# SDR R61A2024102100466

- Difficulty date: September 29, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 39,555 hours, 25,585 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: EME335652E
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CHAFE DOUBLER AS MARKED ON LH INBD TR CENTER HEAT BLANKET.  REMOVED DAMAGED CHAFE PLATE ON LH I/B TR CENTER HEAT BLANKET, FABRICATED REPAIR PATCH FROM .003" S/S P.O.#84050. SPOT WELD REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVING CHAFE PLATE. FABRICATED REPLACEMENT CHAFE PLATE FROM 301S/S .016 P.O. 299465. SPOT WELDED REPLACEMENT CHAFE PLATE IN ORIGINAL LOCATION OF REMOVED DAMAGED PLATE. REF.NO. REPUBLIC AIRWAYS 170EA--78-31-0004MR_1.
